# SDR AALA201802279003

- Difficulty date: February 26, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 17,682 hours, 6,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 25 MOUNTED EMERGENCY/ESCAPE PATH LIGHT INOPERATIVE. RECONNECTED EMERGENCY LIGHT CONNECTOR THAT HAD COME UNDONE PER AMM 33-51-19.
